MAUDE Adverse Event Report: SPINE WAVE, INC. CAPSURE SPINE SYSTEM SCREW; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. CAPSURE SPINE SYSTEM SCREW; PEDICLE SCREW SYSTEM
Model Number 11-3552
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A surgeon reported a pedicle screw was noted as broken on radiograph approximately 4 months post-implant following a posterior thoraco-lumbar fixation at levels t12 through l2.A reoperation was performed to replace the construct.It was reported that the patient may have had experienced a traumatic event.

Brand Name
CAPSURE SPINE SYSTEM SCREW
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 302
shelton CT 06484
MDR Report Key10734920
Report Number3004638600-2018-00012
Device Sequence Number17007028
Product Code NKB
UDI-Device Identifier10840642104912
UDI-Public10840642104912
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111913
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-3552
Device Catalogue Number11-3552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;